# SDR 2A6R2021121762704

- Difficulty date: December 17, 2021
- Submitted: December 18, 2021
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N527BF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0697
- Aircraft time: 6,188 hours, 30,158 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000 HOUR AIRFRAME INSPECTION, FOUND SEVERAL CRACKS UNDER THE MAIN TRANSMISSION DECK.  LEFT & RIGHT LONGERONS P/N L533M1017281 & P/N L533M1017282 WERE CRACKED IN THE UPPER FLANGES AT X4565 WITH L/H CRACK MEASURING 0.50 LONG AND R/H MEASURING 0.60 LONE.  FOUND A CRACK ON THE REAR R/H STRINGER P/N L533M1017370ON ITS UPPER FLANGE MEASURING 0.50 LONG.  THE L/H & R/H A-PROFILES L/H P/N: L533M1017375 AND R/H P/N L533M1017376 ARE CRACKED ACROSS THE WIDTH OF EACH PART.  COMPLETING REPAIRS AS PER AIRBUS HELICOPTERS RDAS-EC135-53-2021-4334.
